Ok, this is kinda long. I have prediabeties, and irregular menses. In Jan, I started Clomid, and took it until June. I had a period in July, and after I went 4 mnths, until Oct 31st. On Oct. 31st, I began spotting light brown and some dark brown. That continued for 7 days then turned to a light bleeding, on the 10th of Nov. I started passing clots and the bleeding picked up, with cramps in back and lower ab. So I thought I was just having a strange period, maybe from the Clomid. Once again that lasted for 7 days pretty much like a period, then after it went back to the dark brown spotting occassionally it would be light bleeding and sometimes would be light pink. It would stop for a few days and then start again. Another strange thing is after orgasm with or without I would spot or bleed lightly. I went to my doc on the 22nd of Nov. She really didnt help me much, she said something about possible high estrogen levels. She put me on Metformin for the prediabeties. The spotting and light bleeding continued the next day but only when wiping. This has continued to this present day, stopping and starting, cramps no cramps. Sometimes spotting after orgasm sometimes not.Ther is no pain with intercourse at all. I am almost certain that I have some sort of cancer. My last pap was neg. I am planning on going back to my doc after the holidays being that I dont have any insurance. What could this be?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.